# SDR C2XA01BT103

- Difficulty date: May 3, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION MAINTENANCE FOUND LEFTHAND MAIN LANDING GEAR DOOR HAS SOME PLAY ON LANDING GEAR LEG ATTACHMENT.  LEFTHAND MAIN LANDING GEAR BARREL REBUSHED AT BARREL LUG IAW EXELTECH EO 42/32/27.  PLAY REMOVED FROM DOOR ATTACHMENT.  OPS CHECKED GOOD.
